2nd WPW on 1/6 and now feeling it again 4 times tonight
What do I do? Since this afternoon, I've had 4 moments of 10-15 seconds of not quite as intense symptoms as before. The first ablation, my wpw was once a week and pounding out of my chest and causing anxiety attacks my whole life because I already had anxiety issues and I always thought it was and thus became an attack. Since the first one in 7/2010 I haven't had an attack. At the end of October I felt it come back and I thought there wasn't any way it would come back that soon. 2 weeks later I was in the ER on an unrelated issue and they saw a new and confusing arrhythmia. 1 month later I was diagnosed with wpw again. Since it came back I experienced it as much more ofter at least once or twice and oftern more per day and lasted far longer than the first time with less intensity but still very uncomfortable. I was told before the study that the electrical signal seemed to be right next to the real signal and could be difficult and not able to be ablated. They told me after that it definately had to be ablated and was and everything went perfectly. I am worried now. Should I go to the ER? I also have a serious chronic pain issue which has been terrible the passed few days and I've been very on edge with everyone in my life. I have a BP/Pulse/Arrhythmia monitor on the way to the house because I also have been hypertensive due to new meds for the pain or the pain itself, we can't figure it out. Does anybody know what to do and has been in this sort of situation or has heard of something like this? Thanks, Michael
Sorry you haven't seen any responses from people with some similar experience.
From my reading it seems that multiple ablations for the treatment of WPW is not uncommon - I do not have any data. So on that point the ablation approach may work out for you in the end...seems you had one good period of relief resulting from an ablation.
Pain is not good. Can you take oxcycodine (sp?). I know that can not be taken long term and it can cause constipation, but I have no knowledge of it affecting BP. I have on a few occasions had a oxcycodine (Percoset also, sp?) prescription and it worked very well for me.
Do you take anything for Anxiety, While your heart is healing it might be a good way to keep you calm. I had an ablation last January and I was advised I would have these runs until the heart heals. I would get myself crazy everytime I had a run of SVT and my EP would reassure me it was expected and normal. I was told to expect different things for the first 3 months. The pain meds maybe causing your heart issues. I know I cannot take prescription pain meds, they mess with my finicky heart. Has your dr recommended a beta blocker to keep your heart in rythm while you heal from the ablation. I came home on Atenolol and have decided to stay on it. If you feel something is wrong you should go to the ER, you are the only person that can judge that. Good Luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.